Medique - Diphen Capsules 200/Box (Compare active ingredient to Benadryl; Diphenhydramine HCI 25mg)

In Stock
- SKU
- 44209
Product Description
For relief from sneezing, itchy nose and throat, and watery eyes caused by hay fever and other symptoms of allergic reactions. May cause drowsiness. Easy-to-swallow, film coated tablets.
Specifications
Brand | Medique |
---|---|
Assembly Required | No |
Reviews
Product Use
Product Use/Directions | For use by adults and children 12 years and older. |
---|
Documents
Documents | View MSDS>> |
---|
Warnings
Choking Hazard | No |
---|---|
Sterile | No |